Rational difference equation
Date of Original Version
A nonlinear rational difference equation was investigated with respect to the positive parameters and nonnegative initial conditions. The boundedness character, periodic nature, and the global asymptotic stability of all positive solutions of the equation were presented. Some basic results were reported about semicycles which can be in the equation.
Publication Title, e.g., Journal
Computers and Mathematics with Applications
Kulenović, M. R., G. Ladas, and N. R. Prokup. "Rational difference equation." Computers and Mathematics with Applications 41, 5-6 (2001): 671-678. doi: 10.1016/S0898-1221(00)00311-4.